# SDR DL72W952278

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, CABIN OVERHEAD EMERGENCY LIGHT AT FS 480 WERE FOUND INOP.  REPLACED BATTERY, OPERATION NORMAL.
